Alert archive / Illinois / Tornado Warnings in 2025
Tornado Warning 65, NWS Lincoln, IL
NWS Lincoln, IL issued this tornado warning at Jun 18, 2025, 12:13 PM CDT for 5 counties in Illinois. It was in force for 47 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2025, 12:13 PM CDT (17:13 UTC)
- Expired
- Jun 18, 2025, 1:00 PM CDT
- In force
- 47 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 0.75 in
Counties Cass County, IL, Mason County, IL, Menard County, IL, Morgan County, IL, Sangamon County, IL
The radar
The Lincoln radar (KILX), 67 km from the middle of the area, began a volume at 17:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 12:19 PM CDT | TORNADO | 3 Nw Ashland, IL | EF-U Tornado. Based on storm spotter pictures and video, a tornado briefly touched down in a field and moved northeast, lasting 2 minutes. |
| Jun 18, 12:21 PM CDT | TORNADO | 1 E Literberry, IL | Tornado reported on the ground. |
| Jun 18, 12:21 PM CDT | TORNADO | 2 Se Philadelphia, IL | Tornado reported on the ground...crossing 125 between Philadelphia and Ashland. |
| Jun 18, 12:37 PM CDT | TORNADO | 2 S Newmansville, IL | EF-U Tornado. Based on HiRes satellite imagery and spotter pictures, it was determined a tornado briefly touched down in rural Cass county. It moved northeast and was on the ground for 1 minute. |
| Jun 18, 12:41 PM CDT | TORNADO | 3 Nne Tallula, IL | EF-1 tornado with max winds of 110 mph. It tracked 1.4 miles and caused tree damage, destroyed 5 grain bins, and removed shingles from two homes. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this tornado warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 18, 9:46 AM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 5.2 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 550 J/kg
- Mixed-layer CIN
- -132 J/kg
- Mixed-layer LCL
- 960 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 124 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
555
WFUS53 KILX 181713
TORILX
ILC017-125-129-137-167-181800-
/O.NEW.KILX.TO.W.0065.250618T1713Z-250618T1800Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lincoln IL
1213 PM CDT Wed Jun 18 2025
The National Weather Service in Lincoln has issued a
* Tornado Warning for...
Western Menard County in central Illinois...
Northwestern Sangamon County in central Illinois...
Eastern Cass County in west central Illinois...
Southeastern Mason County in central Illinois...
North central Morgan County in west central Illinois...
* Until 100 PM CDT.
* At 1213 PM CDT, a confirmed tornado was located over Literberry, or
7 miles northeast of Jacksonville, moving northeast at 40 mph.
HAZARD...Damaging tornado.
SOURCE...Spotter confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Kilbourne.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3974 9017 3977 9031 4031 9006 4018 8968
TIME...MOT...LOC 1713Z 208DEG 34KT 3983 9017
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$
Knutsvig2 follow-up statements
805
WWUS53 KILX 181722
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
1222 PM CDT Wed Jun 18 2025
ILC017-125-129-137-167-181800-
/O.CON.KILX.TO.W.0065.000000T0000Z-250618T1800Z/
Menard-Sangamon-Cass-Mason-Morgan-
1222 PM CDT Wed Jun 18 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 PM CDT FOR WESTERN
MENARD...NORTHWESTERN SANGAMON...EASTERN CASS...SOUTHEASTERN MASON
AND NORTH CENTRAL MORGAN COUNTIES...
At 1221 PM CDT, a confirmed tornado was located over Literberry, or
near Virginia, moving northeast at 25 mph.
HAZARD...Damaging tornado.
SOURCE...Emergency management confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Havana, Petersburg, Virginia, Ashland, Chandlerville, Tallula,
Easton, Kilbourne, Literberry, Oakford, Philadelphia, Prentice, and
Atterberry.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3984 9006 3986 9024 4031 9006 4018 8968
TIME...MOT...LOC 1721Z 208DEG 23KT 3987 9017
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$
Knutsvig177
WWUS53 KILX 181738
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
1238 PM CDT Wed Jun 18 2025
ILC137-167-181748-
/O.CAN.KILX.TO.W.0065.000000T0000Z-250618T1800Z/
Sangamon-Morgan-
1238 PM CDT Wed Jun 18 2025
...THE TORNADO WARNING FOR NORTHWESTERN SANGAMON AND NORTH CENTRAL
MORGAN COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 400 PM CDT for central and
west central Illinois.
&&
LAT...LON 3991 8998 3993 9009 3999 9018 4031 9006
4018 8968
TIME...MOT...LOC 1738Z 208DEG 34KT 4001 9007
$$
ILC017-125-129-181800-
/O.CON.KILX.TO.W.0065.000000T0000Z-250618T1800Z/
Menard-Cass-Mason-
1238 PM CDT Wed Jun 18 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 PM CDT FOR WESTERN
MENARD...NORTHEASTERN CASS AND SOUTHEASTERN MASON COUNTIES...
At 1238 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Chandlerville, or 8 miles northeast of Virginia,
moving northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Havana, Petersburg, Chandlerville, Tallula, Easton, Kilbourne,
Oakford, and Atterberry.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3991 8998 3993 9009 3999 9018 4031 9006
4018 8968
TIME...MOT...LOC 1738Z 208DEG 34KT 4001 9007
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
KnutsvigWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this tornado warning went out at Jun 18, 9:12 AM CDT, 3 hours 1 minute earlier. Its key messages:
- There is a risk for severe weather and flooding across all of central Illinois today between 10am and 5pm...with the greatest risk (level 3 of 5) focused along and southeast of a Bloomington to Taylorville line where all hazards (tornado, wind and hail) are possible.
- Hot and humid weather will develop by the end of the week. High temperatures are forecast to rise into the lower to middle 90s both Saturday and Sunday, resulting in peak heat index readings above 100 degrees.
Area forecast discussion, Jun 18, 9:12 AM CDT, 3 hours 1 minute before
Area Forecast Discussion National Weather Service Lincoln IL 912 AM CDT Wed Jun 18 2025 .KEY MESSAGES... - There is a risk for severe weather and flooding across all of central Illinois today between 10am and 5pm...with the greatest risk (level 3 of 5) focused along and southeast of a Bloomington to Taylorville line where all hazards (tornado, wind and hail) are possible. - Hot and humid weather will develop by the end of the week. High temperatures are forecast to rise into the lower to middle 90s both Saturday and Sunday, resulting in peak heat index readings above 100 degrees. && .UPDATE... Issued at 910 AM CDT Wed Jun 18 2025 All eyes are on a remnant MCV, which is evident in satellite imagery as a swirl lifting NE across central MO as of 14z/9am. This feature should lead to more widespread storm development by late morning/early afternoon, and the storm hazards/environmental conditions outlined in the previous discussion appear on track, as does the fact that the highest severe potential (level 3 of 5) is focused across eastern IL. One new forecast concern is the potential for strong gradient winds in the immediate wake of the MCV, with some CAMs such as the HRRR consistently showing wind gusts of at least 35-45 mph, and in some model runs depicting gusts of 60+ mph. This could necessity a short- fuse wind advisory (or perhaps even high wind warning) this afternoon (2-6 PM), but the duration of strong winds at any one location should be relatively short (two hours or less). Erwin && .DISCUSSION... Issued at 222 AM CDT Wed Jun 18 2025 Early morning radar trends reveal scattered showers and thunderstorms developing across central Illinois, as an increasing LLJ lifts overtop a warm front. This early morning activity is elevated in nature and poses little risk of becoming severe. Further upstream across the Ozarks, a mature MCS is pushing eastward ahead of a sfc cold front. Short-term model guidance remains in reasonable agreement in the evolution of the upstream MCS, with it decaying as it lifts northward toward the Mid- Mississippi Valley by sunrise. The risk for flooding and severe weather could emerge as early as late morning across west central Illinois, as both low- and mid- level flow increase ahead of a compact mid-level shortwave and its attendant sfc-low/decaying MCV. Strong convergence and frontogenesis along the northern periphery of the comma head may lend itself to a narrow band of heavy rainfall. The most recent suite of hi-res guidance all point to a narrow corridor of heavy QPF near or north of the Illinois River Valley, with HREF LPMM QPF offering anywhere between 1-4”. The placement of convective initiation remains somewhat more murky than the timing. Recent trends from the HRRR have shifted the sfc low a little further south of the Illinois River Valley, which would focus initiation more near the I-72 corridor. Timing has remained more consistent with initiation occurring between 16z-18z/11am-1pm. The CAPE/Shear profile will support discrete supercells at the onset with shear vectors somewhat perpendicular to the line of forcing. Hodographs will become more elongated by afternoon as both low- and mid-level jet cores veer in ahead of the cold front. The tornado potential will be greatest in the vicinity of the warm front, where backed sfc winds and enhanced 0-1 km SRH are supportive of STP values > 2. Low LCLs will also support an increased tornado threat in the vicinity of the warm front as it quickly lifts across central Illinois early this afternoon. Further south across the warm sector, the hodograph appears to straighten out, more suggestive of a large hail threat as supercells will have a tendency to want to split. But, with one or more convective outflows lurking ahead of the cold front, the sig tor threat cannot be discounted further south across the warm sector, either. Latest trends show the main convective threat exiting eastern Illinois by 21z/4pm as the main upper forcing departs toward the Great Lakes region. Still, showers and storms may linger along the decaying cold front before activity fades with the loss of daytime heating. A stretch of hot and humid weather begins to take shape by Friday as a 588-mb ridge builds across the Plains. NBM deterministic guidance suggests afternoon highs in the mid-to-upper 80s across the region. Temperatures are then forecast to quickly ratchet upward into the 90s by the weekend as the upper-level ridge amplifies (to 594 mb) with the emergence of a deep western trough. The daily heat index value is anticipated to surge between 100-105 F each day between Saturday and Tuesday as sfc dewpoints routinely hover in the low-to-mid 70s. The prolonged nature of the heat forecast could potentially prompt our first Extreme Heat Watch of the summer. Both blended (NBM) and ensemble (LREF) guidance currently exhibit very low (< 20%) rain chances each day from Friday to Monday. In this summertime airmass, it’s hard to imagine us not getting at least isolated shower and storm activity during peak diurnal heating. It would be more unusual that we didn’t. But, it’s not until Monday or Tuesday that mid-level capping and dry air entrainment erode enough to support the return of isolated shower/storm activity. MJA && .AVIATION /12Z TAFS THROUGH 12Z THURSDAY/... Issued at 910 AM CDT Wed Jun 18 2025 (For the 12z TAFs through 12z Thursday Morning) Issued at 603 AM CDT Wed Jun 18 2025 Scattered showers and VFR conditions will give way to more widespread thunderstorms this morning as a disturbance moves northeastward into the area. Have included prob30 groups for these thunderstorms, along with MVFR cigs/vsbys from around 14Z-20Z, however timing of this disturbance remains somewhat uncertain, and it could have lingering impacts past 20Z. Additional thunderstorm re- development will be possible shortly after this initial disturbance moves out of the area as a frontal boundary continues to progress eastward across the area. An additional prob30 group has been added to all terminals by 23z-01z. Additional concerns involve cig heights, which could lower to IFR at KDEC and KCMI beyond 05z. Winds becoming S 10 kts this morning, increasing to 20G30 kts from the SW after 18Z-20Z. MJA/37 && .ILX WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Jun 18, 5:48 AM CDT, 6 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 548 AM CDT Wed Jun 18 2025 ILZ027>031-036>038-040>043-047>053-191100- Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-Schuyler- Mason-Logan-De Witt-Cass-Menard-Scott-Morgan-Sangamon-Christian- Macon- 548 AM CDT Wed Jun 18 2025 This Hazardous Weather Outlook is for central Illinois and west central Illinois. .DAY ONE...Today and tonight. Thunderstorms will develop with a disturbance along a cold front this morning into the afternoon. Locally damaging wind gusts, large hail over 1 inch diameter, and even a tornado or two are each risks. The higher threat for severe weather is east of the Illinois River. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. A period of hot and humid weather is expected by the end of the week. High temperatures in the lower to mid 90s will create heat index values in excess of 100 degrees each afternoon Saturday through Tuesday. This will increase the risk for heat related illness for those without effective cooling, especially for sensitive individuals. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed from 9 AM to 3 PM today. Expected storm motion is toward the northeast around 40 mph. ILZ044>046-054>057-061>063-066>068-071>073-191100- Piatt-Champaign-Vermilion-Moultrie-Douglas-Coles-Edgar-Shelby- Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence- 548 AM CDT Wed Jun 18 2025 This Hazardous Weather Outlook is for central Illinois, east central Illinois and southeast Illinois. .DAY ONE...Today and tonight. Thunderstorms will develop with a disturbance along a cold front this morning through afternoon. Scattered damaging wind gusts, large hail over 1 inch diameter, and a few tornadoes are each risks. Locally heavy rainfall could also produce localized flash flooding, especially in urban and poor drainage areas. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Thunderstorms will develop along a cold front Wednesday afternoon. Damaging wind gusts, large hail, and a few tornadoes are each risks. A period of hot and humid weather is expected by the end of the week. High temperatures in the lower to mid 90s will create heat index values in excess of 100 degrees each afternoon Saturday through Tuesday. This will increase the risk for related illness for those without effective cooling, especially for sensitive individuals. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed from between around 10 AM and 5 PM today. Expected storm motion is toward the northeast around 50 mph. 37
In the hours before
Special weather statement, Jun 18, 8:30 AM CDT, 3 hours 43 minutes before
Special Weather Statement
National Weather Service Lincoln IL
830 AM CDT Wed Jun 18 2025
ILZ036-181400-
Fulton-
830 AM CDT Wed Jun 18 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN FULTON COUNTY
THROUGH 900 AM CDT...
At 830 AM CDT, Doppler radar was tracking a strong thunderstorm over
New Philadelphia, or 12 miles east of Macomb, moving northeast at 50
mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Fairview, London Mills, Smithfield, Marietta, Ellisville, and Fiatt.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4063 9045 4071 9032 4071 9015 4060 9005
4037 9044
TIME...MOT...LOC 1330Z 227DEG 44KT 4048 9045
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
ErwinLocal storm report, Jun 18, 12:11 PM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
1211 PM CDT Wed Jun 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM Tstm Wnd Dmg Altamont 39.06N 88.75W
06/18/2025 Effingham IL Trained Spotter
Large branches down.
&&The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 5:10 AM CDT | Special Weather Statement | ILX | Edgar | 20 min |
| Jun 18, 8:30 AM CDT | Special Weather Statement | ILX | Fulton | 30 min |
| Jun 18, 9:28 AM CDT | Severe Thunderstorm Warning | ILX | Cass, Mason, Morgan, Schuyler | 32 min |
| Jun 18, 9:50 AM CDT | Severe Thunderstorm Warning | ILX | Fulton, Mason, Schuyler | 25 min |
| Jun 18, 10:36 AM CDT | Severe Thunderstorm Warning | ILX | Fulton, Mason, Peoria, Tazewell | 24 min |
| Jun 18, 11:08 AM CDT | Wind Advisory | ILX | Champaign, Christian, Coles, DeWitt, Douglas, Edgar and 8 more | 8 hr |
| Jun 18, 11:32 AM CDT | Severe Thunderstorm Warning | ILX | Morgan, Scott | 28 min |
| Jun 18, 11:44 AM CDT | Tornado Warning | ILX | Logan, Sangamon | 31 min |
| Jun 18, 11:47 AM CDT | Tornado Warning | ILX | Cass, Morgan, Scott | 28 min |
| Jun 18, 12:05 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Coles, Cumberland, Douglas, Effingham, Jasper and 3 more | 25 min |
| Jun 18, 12:05 PM CDT | Tornado Warning | ILX | Christian, Sangamon | 25 min |
| Jun 18, 12:22 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, DeWitt, Douglas, McLean, Piatt | 23 min |
| Jun 18, 12:27 PM CDT | Tornado Warning | ILX | Christian, Logan, Macon, Sangamon | 33 min |
| Jun 18, 12:28 PM CDT | Tornado Warning | ILX | Cass, Logan, Mason, Menard, Morgan, Sangamon | 47 min |
| Jun 18, 12:30 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Clark, Coles, Cumberland, Douglas, Edgar and 4 more | 30 min |
| Jun 18, 12:45 PM CDT | Severe Thunderstorm Warning | ILX | Champaign | 45 min |
| Jun 18, 12:47 PM CDT | Tornado Warning | ILX | Coles, Douglas, Edgar | 28 min |
| Jun 18, 12:55 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Clark, Coles, Crawford, Cumberland, Douglas and 3 more | 50 min |
| Jun 18, 1:00 PM CDT | Tornado Warning | ILX | Mason, Menard | 30 min |
| Jun 18, 1:03 PM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 42 min |
| Jun 18, 1:05 PM CDT | Tornado Warning | ILX | Christian, DeWitt, Logan, Macon, Sangamon | 25 min |
| Jun 18, 1:14 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Lawrence, Richland | 46 min |
| Jun 18, 1:17 PM CDT | Tornado Warning | ILX | Logan, Mason, Tazewell | 28 min |
| Jun 18, 1:30 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Richland | 30 min |
| Jun 18, 1:37 PM CDT | Tornado Warning | ILX | Tazewell | 23 min |
| Jun 18, 1:39 PM CDT | Tornado Warning | ILX | Edgar | 7 min |
| Jun 18, 1:44 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Edgar, Vermilion | 31 min |
| Jun 18, 1:44 PM CDT | Tornado Warning | ILX | Clark, Edgar | 31 min |
| Jun 18, 1:48 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, DeWitt, McLean, Macon, Piatt | 27 min |
| Jun 18, 1:50 PM CDT | Tornado Warning | ILX | McLean, Tazewell | 25 min |
| Jun 18, 1:52 PM CDT | Tornado Warning | ILX | Champaign, DeWitt, McLean, Piatt | 38 min |
| Jun 18, 1:56 PM CDT | Severe Thunderstorm Warning | ILX | Crawford, Lawrence | 19 min |
| Jun 18, 2:08 PM CDT | Severe Thunderstorm Warning | ILX | Lawrence | 22 min |
| Jun 18, 2:23 PM CDT | Severe Thunderstorm Warning | ILX | Crawford, Lawrence | 22 min |
| Jun 18, 2:24 PM CDT | Tornado Warning | ILX | McLean | 22 min |
| Jun 18, 2:28 PM CDT | Severe Thunderstorm Warning | ILX | Crawford | 32 min |
Nearby
Tornado Warnings in Illinois, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.